# SDR MK1Y20211011015

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

A RECENT AIRCRAFT RECORDS REVIEW REVEALED THE PREVIOUS OPERATOR (AMERICAN AIRLINES) REPAIRED CRACK DAMAGE ON THE INBOARD SKIN PANEL 
(FORWARD TORQUE BOX) OF THE ENGINE STRUT #2 AT THE ACCESS PANEL OPENING LOCATED AT APPROXIMATE NAC 227/WL136.
